Thank you im gonna look into it.
I have many similar symptoms to you too, but mine are from escitalopram. So I don’t think it matters which AD one uses, even tho mirtazapine seems to be one of the worst out there…
Im sorry for you. Which symptoms do you have? The worst thing is if your family dont believe you. Im almost bed bound and its gonna happen in a few weeks I know it. If it happens they think im going crazy and its all in my head. They are already sick of me. But whats gonna happen if they want me to go to a psychiatrist? I dont even want to know what happens if I take another antidepressant. Can somebody explain to me why mirtazapine is different from other antidepressants? I think its more dangerous. But they give it to people to insomnia and my gp looks strange at me when I say it is dangerous because she never heard of this.
Welcome Dtch, and sorry you are going through this. I am shocked that Mirtazapine is causing these problems as well, had even used it myself. Your case just shows that it probably is not safe for PFS cases to take AD’s of any type.
I dont know why but I got the classical symptoms of PFS. I dont see a lot of people with pssd with muscle loss and face changes and dry skin. There are a few but not much. Last week I changes a lot. But the fatigue is not normal I cant do anything.
How is that possible?
Your case appears to be highly significant in many regards. It would be very important that you participate in our survey. May I ask you to please spare a moment to take it?
I talked to you on pssd-forum. I have a lot of similar symptoms, like muscle loss, gum issues, dry skin, hair structure change. Plus all the classical pssd-symptoms. And I know the frustration not to be believed by your family, I experience the same thing. Sorry to hear about your situation, but you’re definitely not alone in this.
I have PSSD and have many of the anti-androgenic PFS symptoms as well. I know SSRIs are hormonal so it makes sense even though a lot of PSSD people don’t get the hormonal symptoms. But most people are lucky enough not to get the full syndrome period. We got hit very hard. As far as Mirtazapine causing this I can’t really be surprised about what any of these meds do anymore. It’s just criminal.
@jrums01 what are you trying for your symptoms at the moment?
Does anybody knows what I can do about the lipoatrophy in my face? Its keeps getting worse since last week. I also notice my clothes are getting to big in a few days. My biceps and triceps are softer.
I’m under the care of a Dr. Goldstein and I’m taking Addyi and Cabergoline. Also Lyrica and Halcion for sleep and memantine as well. Take DHEA occasionly. Works ok for dry skin but can make you break out. But nothing really noticibly works except high doses of meds for sleep. Maybe feel more aggression sometimes. Could be the Cabergoline. But it’s hard to make a dent in all this damage.
I am 44 year old and I took finasteride for 2 months. 5 weeks all was good , erection normal . 6 week libido go lower. 7 - 8 week loss libido , low erection i coudnt make sex with my wife. I stop finasteride . Now is 9 day after stop and still libido zero , soft penis and cant get erection . What time after side effect and stop finasteride I Should be normal ? Anybody who got side effect on finasteride was permamention ?
We say you need to wait for 3 months before you can say that any side effects are long term.
Most people’s side effects go away with time, the vast majority in the first 3 months. It is likely you will be fine. Do not take any other hairloss treatments ever - they are not safe for you.
Never again finasteride
Which hormones should I get bloodtest for? Im sorry I dont know much about this
This week my body changed a lot. All my clothes are too big. I lost my muscles im very skinny. I got a really white skin its scary. And the wrinkles in my face keeps getting worse. I always was a skinny guy but I put on 20 pounds with fitness. Now the 20 pounds is all gone. Everything seems progressive after a half year of mirtazapine. I keep getting more fatigued im almost bed bound. Dont know what to do
Im losing fat now in my arms and legs. You can see the veins very good its looks like lipodystrophy. Does anybody else get this in the arms legs and face?
Yes its unbelivible:(
I made blood tests. All hormones is good , testosterone all in low level . Wait for dht test but my progesterone is 0,4 mg/ml but normal is 0,1 to 0,2 . My progesterone is 200% higher.
Hi @m4niac, can you make your own topic please? It’ll help people to talk about your specific case rather than it be mixed in with someone else’s.
At this point, less than 3 months off, it’s too early to say if these problems will be longer lasting.